# SDR YENA20090921121

- Difficulty date: September 20, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N206JB
- Make and model: Emb ERJ 190-200 IGW
- Aircraft serial: 19000025
- Aircraft time: 9,683 hours, 5,965 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4101634A
- Part serial: 0503
- Condition: Failed
- Location: E/E Bay
- Part time: 9,691 hours, 5,965 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 1280 RIC-JFK - ODOR SEEMED MORE LIKE AN ELECTRICAL HEATER ODOR WITH TIME.  TEMP DID RISE IN CABIN WITH HEAT OFF.  NO SMOKE EVER SEEN BY CABIN AND FLT CREW.  REMOVED AND REPLACED FWD AVIONICS COMP FAN NR 1 PER MM 21-26-01-000-801.  PERFORMED HIGH SPEED ENGINE RUN PER MM 72-00-00-700-802.  NO DEFECTS FOUND.
